# SDR REXA2019102391527

- Difficulty date: September 30, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670334013
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK IN RECEPTACLE PLATE AT FUSELAGE. (FUS)
"SUMMARY: RECEPTACLE PLATE AT FUSELAGE WAS REPLACE PER CRJ/900 SRM 51-42-20-001-001-A01 PAR.6A                                               
"
